MathSciNet Relay Station
MathSciNet bibliographic data
MR2606808 34B18 (47N20)
Hao, Xinan; Liu, Lishan; Wu, Yonghong Existence and multiplicity results for nonlinear periodic boundary value problems. Nonlinear Anal. 72 (2010), no. 9-10, 3635–3642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement